Dr. Gordon on Toxicities With Immunotherapy in Osteosarcoma

Nancy B. Gordon, MD
Published: Tuesday, Apr 11, 2017



Nancy Gordon, MD, a pediatric oncologist and research assistant at The University of Texas MD Anderson Cancer Center, discusses toxicities associated with immunotherapy agents for the treatment of patients with osteosarcoma.

In adult patients with osteosarcoma, a sample of them have shown minimal signs of pneumonitis, Gordon explains. This is because there is a type of cytokine release syndrome that can cause that, she adds. Moreover, some patients have reported fatigue, as well as diarrhea. However, aside from the associated toxicities, this therapy has shown durable and long-lasting responses in patients with melanoma and non–small cell lung cancer.
 


Nancy Gordon, MD, a pediatric oncologist and research assistant at The University of Texas MD Anderson Cancer Center, discusses toxicities associated with immunotherapy agents for the treatment of patients with osteosarcoma.

In adult patients with osteosarcoma, a sample of them have shown minimal signs of pneumonitis, Gordon explains. This is because there is a type of cytokine release syndrome that can cause that, she adds. Moreover, some patients have reported fatigue, as well as diarrhea. However, aside from the associated toxicities, this therapy has shown durable and long-lasting responses in patients with melanoma and non–small cell lung cancer.
 



View Conference Coverage
Online CME Activities
TitleExpiration DateCME Credits
Moving Forward From the Status Quo for the Treatment of Soft Tissue Sarcoma: Key Questions & New Answers to Optimize OutcomesAug 16, 20181.5
Clinical Interchange™: Moving Forward From the Status Quo for the Treatment of Soft Tissue Sarcoma: Key Questions and New Answers to Optimize OutcomesOct 31, 20182.0
Publication Bottom Border
Border Publication
x